# SDR FDEA202401230218

- Difficulty date: January 23, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A25573811202
- Condition: Deformed
- Location: Frm 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR CUTOUT UPR FWD CORNER FOUND PANEL DEFORM FR59A~FR61, STR 28R. REPLACED THE PLATE WITH NEW PART. IAW A300-600 SRM 51-72-10-001, PAGE.2 AND 51-40-21-001,   PARA.6, PAGE.7B ~ PAGE.23
